# SDR SWAA2025120832821

- Difficulty date: November 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FED SURROUND STRUCTURE BS 291.5+4,  STR 16L.  REMOVED AND REPLACED FED SURROUND STRUCTURE BS 291.5+4 S16L, IAW SRM 51-40-02-0G-0 AND DWG 141A8180 REV C.
